MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)

DUTCH OPTHALMIC RESEARCH CENTER BV EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)
Model Number 8000.COM01
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The error message vit 7 was provided to the user at the preparation of the surgery: "faulty cutter detected, please replace the cutter and prime cutter again".Vit 7 error message is a designed feature of eva to protect against a fault becoming a hazard.The event did not lead to serious deterioration in state of patient health.However, the surgery cannot be started due to this error, and was rescheduled.My vitrectomy module is being sent back to dorc for investigation.The investigation results will be reported in a follow up report or a final report.
 
Event or Problem Description
Vit7 error occurred (faulty cutter detected) and they had to abort surgery.The patient was being anesthetized, and due to the error, the surgery cannot be started and the surgeon had to wake up the patient.The surgeon rescheduled another surgery.
 
Additional Manufacturer Narrative
Investigation of the returned vitrectomy module determined a loose vitrectomy connector.The module was replaced.During the startup of eva the error message vit7 occurred due to this problem.As a result of this safety warning the surgeon decided to postpone the surgery.This error message was correctly interpreted by the surgeon and as appropriate the module was not used.This complaint has now been closed.

Brand Name
EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)
Common Device Name
EVA, COMBINED MACHINE INCLUDING LASER (SMA CONNECTOR)
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7481037
Report Number1222074-2018-00093
Device Sequence Number334078
Product Code HQE
UDI-Device Identifier08717872019666
UDI-Public08717872019666
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number8000.COM01
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2018
Supplement Date Received by Manufacturer07/27/2018
Initial Report FDA Received Date05/02/2018
Supplement Report FDA Received Date07/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1